# SDR UIEA2018091401970

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,836 hours, 18,835 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG DISPLAYED WHEN ATTEMPTING APU START AFTER LANDING. PERFORMED QRH PROCEDURE, APU FAULT REILLUMINATED APU WOULD NOT START. PERFORMED BITE TEST OF ECU BOX FOUND NO FAULTS AT THIS TIME. PERFORMED 4 SUCCESSFUL APU STARTS WITH NO PROBLEMS IAW AMM 49-11-00 FAULT TREE 815. OPS CHECK GOOD.
